Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suggest the medication for asthma

User rating for this question
Excellent
Answered by

Pulmonologist
Practicing since : 2006
Answered : 554 Questions
Question
Hi, I'm suffering form Asthma since few weeks on words. Please give me the best medicine and advice. Regards, XXXX.
Posted Sat, 30 Nov 2013 in Asthma and Allergy
 
 
Answered by Dr. Satyadeo Choubey 10 hours later
Brief Answer: you may opt for formoterol and budesonide inhaler Detailed Answer: Hi, Thanks for your query. Treatment of asthma depends on the level of control. If you are not feeling better or symptom is uncontrolled especially at night or if you feel wheezing despite on asthalin inhaler, better step up your treatment. You may take combination of formoterol and budesonide 2 puffs twice a day. to start with and after achieving control the dose can be reduced. Don't be panic regarding side effects. Inhaler are quiet safe as the doses are too low in micrograms and it is delivered at the site of action itself. Don't take asthalin tablet as it is systemically absorbed in high dose of 2 mg. It will cause frequent side effect of tremors in hands, palpitations etc. It is not the standard recommended therapy... Best wishes
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,  
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor